PCOS UK (Verity)
3,674 members1,088 posts

Yasmin

Hi all,

Has anyone tried Yasmin contraceptive pill for PCOS management (acne, pain, regulating periods). If so what were your side effects as I have been taking them for 3 days now and am absolutely exhausted I can just about stay awake. Also, last night I had bit of an accident and woke up in the early hours to find that I had wet the bed. This was such a shock to me and I'm not sure if it is related to the tablet or maybe stress.

I would be grateful for any response. Xx

5 Replies
oldestnewest

Hi,

I was on Yasmin for 3-4 years and at the time did not know I had PCOS until I stopped taking it and all my symptoms showed up! The doc said the pill masked all my symptoms so I did not know I had it. So i would highly recommend cos I had no excessive hair at all it really helped with my acne too! The side effects for me used to be occasional leg pain but doc was never worried about that. But it sorted out my periods I knew when I was coming on and how long for etc. So yes I would recommend it.

1 like
Reply

Oh wow thanks! Def gonna stick with it then. I basically have everything that comes along with PCOS so anything is worth a try x

1 like
Reply

Yes I have been on it for years - good pill that masks all the symptoms, I find for me it is easier to lose weight when I am on it as well.

Take 2-3 months on the trot as it reduces the symptoms further and as long as you have 4 periods a year it is fine to do that.

Reply

Hey Glondon1

Yasmin was the only contraceptive pill I got on with, for the most part it did effectively manage my periods but I seemed more prone to spots at the time (that may have been partly my age though as I took it between 17 and 20). All others I was on, resulted in me projectile vomiting, which I had absolutely no control and no warning of, much to my mums dismay lol. I still had painful periods but they have definitely gotten much worse since I've developed IBS, but if you take yasmin with tablets like cocodamol for pain relief and use facial products daily it definitely helps. It can take up to two months to settle into a new pill as your body isn't sure what's going on, so stick it out and see how you feel, if not maybe try another pill or the implant.

Good luck and much love

Lotus Flower

1 like
Reply

Hi thanks for the response! I've been getting a lot of crampy type pains down below, not sure if it's the tablet or something else. The consultant I saw said to take them consistently so no break at all but I've read that alot of people take for 21 days and have 7 off? Is that what you done?

Reply

You may also like...